# SDR SIMA200232405

- Difficulty date: November 17, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, MAINTENANCE FOUND THE SERVICE DOOR CENTER SILL CORRODED BELOW SRM LIMITS.  BLENDED CORRODED AREAS ON CENTER SILL.  PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS NOTED.  FABRICATED TWO REPAIR DOUBLER.  REPAIR DONE IAW AE ETN NR EM-53-036 AND EMB SRM (SRM EMB-145.1142 REV 19) CHAPTERS 51-40-02, 51-20-03 AND 51-40-06.  (M)
